Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 263, NWS Austin/San Antonio, TX

August 19, 2025Kinney County, Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 19, 2025, 4:48 PM CDT for Kinney County, Maverick County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2025, 4:48 PM CDT (21:48 UTC)
Expired
Aug 19, 2025, 5:19 PM CDT
In force
31 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kinney County, TX, Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 5:15 PM CDTTSTM WND GST 515 Nnw Elm Creek, TXAWOS station K5T9 Maverick Cnty.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2025-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1827 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2025-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1827 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WUUS54 KEWX 192148
SVREWX
TXC271-323-192230-
/O.NEW.KEWX.SV.W.0263.250819T2148Z-250819T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
448 PM CDT Tue Aug 19 2025

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  South central Kinney County in south central Texas...
  Northwestern Maverick County in south central Texas...

* Until 530 PM CDT.

* At 448 PM CDT, a severe thunderstorm was located near Spofford,
  moving southwest at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Eagle Pass, Quemado, Paloma, Radar Base, Normandy, Darling, Siesta
  Acres, Fabrica, Elm Creek, Laughlin AFB Aux Field, and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2871 10051 2874 10051 2876 10053 2880 10053
      2883 10055 2883 10058 2885 10057 2888 10060
      2889 10059 2890 10060 2891 10064 2892 10063
      2894 10065 2909 10067 2912 10070 2919 10066
      2915 10023 2866 10050
TIME...MOT...LOC 2148Z 033DEG 24KT 2908 10043 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

62
2 follow-up statements
611 
WWUS54 KEWX 192209
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
509 PM CDT Tue Aug 19 2025

TXC271-192218-
/O.CAN.KEWX.SV.W.0263.000000T0000Z-250819T2230Z/
Kinney TX-
509 PM CDT Tue Aug 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KINNEY COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2907 10067 2903 10030 2875 10045 2866 10050
      2871 10051 2874 10051 2876 10053 2880 10053
      2883 10055 2883 10058 2885 10057 2888 10060
      2889 10059 2890 10060 2891 10064 2892 10063
      2894 10065
TIME...MOT...LOC 2208Z 048DEG 36KT 2894 10059 

$$

TXC323-192230-
/O.CON.KEWX.SV.W.0263.000000T0000Z-250819T2230Z/
Maverick TX-
509 PM CDT Tue Aug 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN MAVERICK COUNTY...

At 508 PM CDT, a severe thunderstorm was located over Quemado, moving
southwest at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eagle Pass, Quemado, Paloma, Radar Base, Normandy, Darling, Siesta
Acres, Fabrica, Elm Creek, and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2907 10067 2903 10030 2875 10045 2866 10050
      2871 10051 2874 10051 2876 10053 2880 10053
      2883 10055 2883 10058 2885 10057 2888 10060
      2889 10059 2890 10060 2891 10064 2892 10063
      2894 10065
TIME...MOT...LOC 2208Z 048DEG 36KT 2894 10059 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

62
134 
WWUS54 KEWX 192219
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
519 PM CDT Tue Aug 19 2025

TXC323-192229-
/O.CAN.KEWX.SV.W.0263.000000T0000Z-250819T2230Z/
Maverick TX-
519 PM CDT Tue Aug 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MAVERICK COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 2907 10067 2903 10030 2875 10045 2866 10050
      2871 10051 2874 10051 2876 10053 2880 10053
      2883 10055 2883 10058 2885 10057 2888 10060
      2889 10059 2890 10060 2891 10064 2892 10063
      2894 10065
TIME...MOT...LOC 2216Z 033DEG 24KT 2887 10064 

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:18 PM CDT, 3 hours 30 minutes earlier. Its key messages:

  • Active weather with multiple chances for showers/storms expected this afternoon/evening through early next week
  • Potential for isolated flash flooding from slow moving storms this afternoon through at least Friday
Area forecast discussion, Aug 19, 1:18 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
118 PM CDT Tue Aug 19 2025

.KEY MESSAGES...

- Active weather with multiple chances for showers/storms
  expected this afternoon/evening through early next week

- Potential for isolated flash flooding from slow moving storms
  this afternoon through at least Friday

&&

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...

Latest Storm Prediction Center Mesoscale Analysis (17Z) shows an
upper level ridge over the four corners region and an upper level
inverted trough (likely an MCV) moving over the eastern Texas coast.
Area Doppler radars have been detecting moderate to heavy showers
across the coastal plains including parts of Lee to Gonzales to
DeWitt counties late this morning. This trend is forecast to
continue for the rest of the afternoon through mid evening as the
upper level inverted trough moves westward. The combination of
precipitable water values around 2.0 to 2.4 inches, sea breeze
convergence, and the passage of the inverted trough/MCV is likely to
result in episodes of heavy downpours over parts of the Hill
Country, I-35 corridor, and coastal plains areas. One to two inches
of rainfall can't be ruled out over some of these areas with
isolated up to three inches if showers/storms slowly track over same
locations. The Weather Prediction Center (WPC) updated Excessive
Rainfall Outlook (ERO) Day One now highlights parts of the Hill
Country, I-35 corridor, and coastal plains under a marginal risk
(level 1 of 4) of rainfall exceeding flash flood guidance. With the
loss of daytime heating and the MCV pushing to the southwest this
evening into the overnight period, rain chances transfer into parts
of the the Rio Grande. Rainfall amounts over these areas could range
from a trace to one quarter inch.

By Wednesday, the upper level ridge over the four corners region
remains there while an upper level trough axis pushes over north
Texas tracking to the south. Also, today's MCV is forecast to
linger across northeast Mexico/Rio Grande area to add
instability to the local area for rounds of moderate to heavy
showers across most locations of south central Texas. WPC ERO
Day Two highlights marginal risk (level 1 of 4) of rainfall
exceeding flash flood guidance for most of the local area with
the exception of the southern part of the Rio Grande. Rainfall
amounts of 1 to 2 inches are possible with isolated 3 inches
over some spots.

&&

.LONG TERM (THURSDAY THROUGH MONDAY NIGHT)...

The wet and stormy weather pattern continues on Thursday as a
frontal boundary pushes into our area with plenty of moisture in
place. Rounds of moderate to heavy showers are possible over
most locations of south central Texas mainly during the
afternoon and evening periods. The frontal boundary could linger
around the coastal plains on Friday for more moderate to heavy
showers especially for parts of the I-35 corridor and coastal
plains locations. the weekend looks a bit drier, however, rounds
of showers and storms are possible each afternoon and early
evening periods.

Highs temperatures are likely to be slightly above average on
Wednesday and Thursday and around average on Friday into the
weekend. Overnight lows remain in the 70s.

&&

.AVIATION (18Z TUESDAY THROUGH THURSDAY)...
VFR conditions are expected outside of any reductions this afternoon
and evening with thunderstorm activity. The greatest chances for
thunderstorms remain at SAT/SSF westward including over the Hill
Country, southern Edwards Plateau and Rio Grande Plains. Around DRT
and AUS, PROB30 groups are still warranted with more isolated storm
activity expected near those locations. Some wind gusts in excess of
30KT are possible in and near TSRA activity, otherwise wind will
mainly be below 10 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              77 100  76  97 /  10  40  40  50
Austin Bergstrom Intl Airport  76 100  76  97 /  10  40  40  60
New Braunfels Muni Airport     73  99  74  97 /  20  30  30  60
Burnet Muni Airport            75  96  74  94 /  10  40  40  50
Del Rio Intl Airport           77 101  78  98 /  30  20  30  40
Georgetown Muni Airport        76  99  75  97 /  10  40  40  50
Hondo Muni Airport             72  99  75  96 /  30  20  20  60
San Marcos Muni Airport        73 101  74  97 /  10  30  30  60
La Grange - Fayette Regional   74  98  75  94 /  10  40  40  70
San Antonio Intl Airport       76  99  78  97 /  20  30  30  60
Stinson Muni Airport           76 101  78  98 /  20  20  30  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...17
Long-Term...17
Aviation...27

In the hours before

Local storm report, Aug 19, 3:57 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
357 PM CDT Tue Aug 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Gst     Garner State Park       29.60N 99.74W
08/19/2025  M52 MPH          Uvalde             TX   Mesonet

            The mesonet station at Garner State Park
            measured a wind gust of 52 mph.

&&

BF
Special weather statement, Aug 19, 3:58 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
358 PM CDT Tue Aug 19 2025

TXZ183-202-203-217-218-192200-
Maverick TX-Uvalde TX-Kinney TX-Val Verde TX-Zavala TX-
358 PM CDT Tue Aug 19 2025

...Strong thunderstorms will impact portions of Kinney, northern
Maverick, southern Uvalde, Zavala and southeastern Val Verde Counties
through 500 PM CDT...

At 358 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Alamo Village to near Dabney
to 10 miles northwest of Frio Town. Movement was southwest at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Del Rio, Eagle Pass, Uvalde, Crystal City, Brackettville, Spofford,
Quemado, La Pryor, Batesville, Darling, Laughlin AFB, Las Colonias,
Uvalde Estates, Dabney, Cline, Anacacho, Loma Vista, Alamo Village,
Blewett, and Paloma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2872 10051 2882 10055 2883 10058 2889 10059
      2890 10063 2894 10065 2900 10065 2910 10067
      2917 10078 2920 10077 2926 10081 2928 10087
      2933 10092 2962 10052 2963 10034 2932 9990
      2925 9941 2912 9941 2867 9961
TIME...MOT...LOC 2058Z 048DEG 26KT 2953 10042 2912 10007 2913 9944

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Aug 19, 4:12 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
412 PM CDT Tue Aug 19 2025

TXZ185-202-203-218-192200-
Uvalde TX-Kinney TX-Real TX-Zavala TX-
412 PM CDT Tue Aug 19 2025

...Strong thunderstorms will impact portions of northeastern Kinney,
Uvalde, northeastern Zavala and south central Real Counties through
500 PM CDT...

At 412 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Reagan Wells to 6 miles north of Knippa.
Movement was southwest at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Uvalde, Batesville, Sabinal, Knippa, Uvalde Estates, Laguna, Montell,
Cline, Garner State Park, Reagan Wells, Concan, and Turkey Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2953 10042 2962 10030 2962 10002 2966 10002
      2968 9985 2941 9941 2910 9941 2887 9952
TIME...MOT...LOC 2112Z 044DEG 18KT 2959 9989 2940 9959

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Aug 19, 4:14 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
414 PM CDT Tue Aug 19 2025

TXZ204-219-220-192215-
Frio TX-Atascosa TX-Medina TX-
414 PM CDT Tue Aug 19 2025

...A strong thunderstorm will impact portions of southeastern Medina,
northeastern Frio and northwestern Atascosa Counties through 515 PM
CDT...

At 414 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pearson, or near Devine, moving southwest at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Devine, Lytle, Natalia, Moore, Biry, Pearson, Noonan, Yancey,
Bigfoot, Schattel, and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2907 9928 2933 9896 2926 9880 2925 9880
      2923 9874 2887 9887
TIME...MOT...LOC 2114Z 031DEG 16KT 2924 9888

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Aug 19, 4:29 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
429 PM CDT Tue Aug 19 2025

TXZ205-206-192215-
Comal TX-Bexar TX-
429 PM CDT Tue Aug 19 2025

...A strong thunderstorm will impact portions of northwestern Bexar
and southwestern Comal Counties through 515 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm over
Timberwood Park, or 12 miles north of San Antonio Int Airport, moving
southwest at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Antonio, San Antonio Int Airport, Helotes, Fair Oaks Ranch,
Windcrest, Bulverde, Shavano Park, Hollywood Park, Cross Mountain,
Timberwood Park, Leon Springs, The Dominion, Government Canyon State
Natural Area, Castle Hills, Hill Country Village, Grey Forest,
Anhalt, Specht Store, Fiesta Texas, and Scenic Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2975 9833 2949 9839 2955 9881 2956 9881
      2976 9862 2982 9856
TIME...MOT...LOC 2129Z 028DEG 18KT 2972 9851

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

62
Special weather statement, Aug 19, 4:39 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
439 PM CDT Tue Aug 19 2025

TXZ173-192230-
Williamson TX-
439 PM CDT Tue Aug 19 2025

...A strong thunderstorm will impact portions of Williamson County
through 530 PM CDT...

At 439 PM CDT, Doppler radar was tracking a strong thunderstorm near
Granger Dam, or 7 miles northeast of Granger, moving southwest at 30
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Round Rock, Georgetown, Taylor, Granger, Serenada, Hutto, Bartlett,
Jarrell, Thrall, Weir, Georgetown Dam, Granger Dam, Coupland, Sun
City, Laneport, Waterloo, Schwertner, Jonah, Sandoval, and Theon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3087 9762 3074 9727 3046 9716 3040 9733
      3042 9738 3044 9740 3044 9742 3046 9744
      3046 9746 3049 9751 3048 9755 3050 9758
      3050 9761 3070 9775 3090 9777
TIME...MOT...LOC 2139Z 030DEG 24KT 3077 9734

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Tran/Brady

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 2:48 PM CDTSpecial Weather StatementEWXBandera42 min
Aug 19, 3:00 PM CDTSpecial Weather StatementEWXVal Verde45 min
Aug 19, 3:02 PM CDTSpecial Weather StatementEWXEdwards, Kinney, Real, Uvalde58 min
Aug 19, 3:12 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde48 min
Aug 19, 3:24 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney32 min
Aug 19, 3:36 PM CDTSevere Thunderstorm WarningEWXUvalde39 min
Aug 19, 3:58 PM CDTSpecial Weather StatementEWXKinney, Maverick, Zavala62 min
Aug 19, 4:12 PM CDTSpecial Weather StatementEWXUvalde48 min
Aug 19, 4:14 PM CDTSpecial Weather StatementEWXFrio61 min
Aug 19, 4:29 PM CDTSpecial Weather StatementEWXBexar46 min
Aug 19, 4:39 PM CDTSpecial Weather StatementEWXWilliamson51 min
Aug 19, 5:01 PM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala59 min
Aug 19, 5:14 PM CDTSpecial Weather StatementEWXBexar46 min
Aug 19, 5:26 PM CDTSpecial Weather StatementEWXWilliamson49 min
Aug 19, 6:06 PM CDTSpecial Weather StatementEWXBurnet39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.